# SDR AALA20140506003

- Difficulty date: May 2, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 56,157 hours, 7,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 36G INOPERATIVE.  REPLACED LAMP FOR SEAT 36G ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
